CSpace
AN ALGORITHM FOR THE DIRECTED T-IMMERSION OF A GRAPH
FANG, WW
1984
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1073Pages:254-267
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TG76600026
PublisherMETEOROLOGICAL SOC JPN
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27371
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
FANG, WW. AN ALGORITHM FOR THE DIRECTED T-IMMERSION OF A GRAPH[J]. LECTURE NOTES IN MATHEMATICS,1984,1073:254-267.
APA FANG, WW.(1984).AN ALGORITHM FOR THE DIRECTED T-IMMERSION OF A GRAPH.LECTURE NOTES IN MATHEMATICS,1073,254-267.
MLA FANG, WW."AN ALGORITHM FOR THE DIRECTED T-IMMERSION OF A GRAPH".LECTURE NOTES IN MATHEMATICS 1073(1984):254-267.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FANG, WW]'s Articles
Baidu academic
Similar articles in Baidu academic
[FANG, WW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FANG, WW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.